MathSciNet Relay Station
MathSciNet bibliographic data
MR2745147 65L10
Geng, Fazhan; Cui, Minggen A novel method for nonlinear two-point boundary value problems: combination of ADM and RKM. Appl. Math. Comput. 217 (2011), no. 9, 4676–4681.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement